RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 6, Pages 54–60 (Mi ivm9123)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal two-sided boundary control of heat transmission in a rod. Hyperbolic model

R. K. Romanovskii, Yu. A. Medvedev

Omsk State Technical University, 11 Mira Ave., Omsk, 644050 Russia

Abstract: We consider mixed problem for one-dimensional hyperbolic system of thermal conductivity equations. We construct a class of boundary controls that provide given distribution on phase vector $(T,q)$ in a given moment of time. From this class we choose a control by the Lagrange method that minimize a square functional of loss.

Keywords: hyperbolic conductivity, boundary phase vector control, reduction of boundary control to starting one, Riemann matrices of first and second kind.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:6, 45–51

Bibliographic databases:

UDC: 517.977
Received: 18.11.2014

Citation: R. K. Romanovskii, Yu. A. Medvedev, “Optimal two-sided boundary control of heat transmission in a rod. Hyperbolic model”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 6, 54–60; Russian Math. (Iz. VUZ), 60:6 (2016), 45–51

Citation in format AMSBIB
\Bibitem{RomMed16}
\by R.~K.~Romanovskii, Yu.~A.~Medvedev
\paper Optimal two-sided boundary control of heat transmission in a~rod. Hyperbolic model
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 6
\pages 54--60
\mathnet{http://mi.mathnet.ru/ivm9123}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 6
\pages 45--51
\crossref{https://doi.org/10.3103/S1066369X16060062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409300600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971349368}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9123
  • http://mi.mathnet.ru/eng/ivm/y2016/i6/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. B. Mironova, “Primenenie metoda Rimana k odnoi sisteme v trekhmernom prostranstve”, Izv. vuzov. Matem., 2019, no. 6, 48–57  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:112
    Full text:17
    References:41
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020